# SDR EISA99145

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 69189101
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LIGHT ILLUMINATED FOR LOWER FORWARD PIT DOOR.  ADJUSTED DOOR SWITCH.  (M)
